RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 3, Pages 309–313 (Mi de31)  

On detecting asymptotic stability by means of small $vd$-numbers

Yu. S. Bogdanov

Belarusian State University, Minsk

Full text: PDF file (764 kB)

Bibliographic databases:
UDC: 517.917
Received: 24.11.1965

Citation: Yu. S. Bogdanov, “On detecting asymptotic stability by means of small $vd$-numbers”, Differ. Uravn., 2:3 (1966), 309–313

Citation in format AMSBIB
\Bibitem{Bog66}
\by Yu.~S.~Bogdanov
\paper On detecting asymptotic stability by means of small $vd$-numbers
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 3
\pages 309--313
\mathnet{http://mi.mathnet.ru/de31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=197887}


Linking options:
  • http://mi.mathnet.ru/eng/de31
  • http://mi.mathnet.ru/eng/de/v2/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020